# SDR DALA1109790178

- Difficulty date: January 20, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR UPPER LINK PITCH LOAD FITTING FASTENER HOLE CRACK.  REPAIR ACCOMPLISHED IAW ER/A 487054-14AD.
